41458

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Structural modeling of oligopoly market under the nonlinear functions of demand and agents’ costs

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 78. No. 2

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2017

Страницы: 

332-348
Аннотация
In this paper, we consider the structural modeling problem of an oligopoly market for an arbitrary number of agents, the linear and nonlinear models of market demand, and the nonlinear models of agents’ costs. The equilibrium behavior of the agents is described on the basis of conjectural variations in the Cournot or Stackelberg reaction models (in the cases of one or several leaders). The adequacy of the Cournot reaction model is demonstrated using the equilibrium modeling of the Volga region telecommunication market, where the price functions and agents’ cost functions for the voice and Internet services are defined by statistical analysis methods.

Библиографическая ссылка: 

Гераськин М.И., Чхартишвили А.Г. Structural modeling of oligopoly market under the nonlinear functions of demand and agents’ costs // Automation and Remote Control. 2017. Vol. 78. No. 2. С. 332-348.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: